... once a day for 10 days out of the month to help regulate my bleeding. which is has. my cycles are now somewhat regular for the first time in my life. However. for the last year or so i have been feeling very depressed,disconnected. i have no motivation what so ever. i find myself just wanting to hide from the world under my blankets all day. Has anyone else felt this way on the medication? i am asking because i wonder if it is somehow related
No responses have yet been posted. Add your response to this question.
- Medroxyprogesterone Information for Consumers
- Medroxyprogesterone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Medroxyprogesterone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Jul 2010 • 2 answers
I have been taking medroxyprogesterone for aobut 2 years now. I have took my usual dose of 1 tablet?
Posted 21 Aug 2010 • 2 answers
I have been bleeding for 4 months I was put on medroxyprogesterone an told to take 1 ady for 21 day?
Posted 20 May 2011 • 1 answer
Posted 19 Jan 2012 • 1 answer
Posted 2 May 2014 • 1 answer